# SDR DHL2002802502

- Difficulty date: May 23, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779659501
- Condition: Cracked
- Part time: 79,074 hours, 29,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0455 MAIN CARGO COMP.- BATHTUB FITTING  WITH 3.00" CRACK IN IT.CORR>: REMOVED CRACKED FITTING IAW SRM 51-1-20D , SRM 51-1-23 FIG. 48. CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D, PG. 9 , SRM51-1-23 FIG. 48
